Lilypie First Birthday tickers

Friday, April 08, 2005

Confused... yet again...

What is going on with my chart??? My temps are a degree higher than they usually are this time in the month... and I thought with daylight savings time they might be LOWER... since I am actually temping and hour earlier...

I am so confused... Also I never dropped the 3 pounds of bloat from my period and my boobs still hurt like I am pg... they never stopped... even through my period!

I saw the doctor on Wednesday... he did a beta since I had a false evap line earlier... but I know I am not pregnant... I just had a full period!!! Anyway... to make things worse... they have not called with my results... (I am not liking this nurse... I HATE having to call them!) He was really happy with the way my progesterone went up on the clomid... he said he was expecting to see a 12 and mine was 22.1! So we can feel good that the clomid is doing it's job.

I am on cd 7 and day 2 of clomid. Did anyone else out there experience higher temps and sore boobs and bloating ALL MONTH while they were on clomid???

10 Comments:

Blogger CallistaWolf said...

I had higher temps while on Clomid. I was also on progesterone for the second half of the cycle, which screwed up my temps even more.

Sore boobs...yep. Bloating? Yep.

It's so frustrating because all of the sudden, your bodies clues that would point to pregnancy can't be relied on any longer. I stopped temping because of it, drove me nuts.

Good luck! *hugs*

8:33 AM  
Blogger Chas said...

Since I am not taking clomid and haven't taken it, I don't have any answers for ya Jamie. I just wanted to say that I am sorry that this seems to be screwing up all of your signs even more. Hopefully it will all be worth it very soon.

Just wanted to let you know that I was thinking about ya!

Take care

10:12 AM  
Anonymous Anonymous said...

Ditto here. Clomid and injectables caused me lots of bloating, etc.
Add in some progesterone and you can't tell anything from your body.
Isn't this fun?!

Hoping your cycle goes well.
Susan

10:46 AM  
Blogger Heather P. said...

Well I didn't temp with the Clomid so I can't answer your questions about that. However when I had my ectopic pregnancy I had really sore boobs and I had af too. We didn't find out that I was pregnant till what should have been CD 14 of the next cycle.

I hope that nurse learns some manners!!

4:23 PM  
Blogger Kristin said...

Being on progesterone gives you all sorts of false pregnancy symptoms too. I hope this cycle goes well for you.

6:07 PM  
Blogger Lesley said...

Jamie, what I have read about the side effects are not fun. All the symptoms of being pregnant magnified apparently. I am so glad the dr is happy with how it's all going. You are getting closer to your dream I just know it. Keep happy and smile for me. Hugs and more hugs from me to you.

7:42 PM  
Anonymous JK said...

I think it's a good sign. My second month on clomid caused many more symptoms. I'm hoping this is it for you!

10:39 PM  
Anonymous JK said...

I stopped temping like callistawolf when I was on clomid because it was driving me crazy too! Good luck to you.

10:39 PM  
Anonymous alex said...

I did have higher temps..but I cannot remember if they went into the next cycle...I think they did. The third month I was on it I was so bloated and painful for aobout two weeks in the next cycle...it is such a crappy drug.

Have you gotten the test back yet?

7:56 AM  
Anonymous promnow said...

Know what dress colors highlight your hair, your eyes and your skin tone, and what style lines are most flattering for your body type. Buy your Prom Dresses to fit and flatter your current figure; it wouldn?t be safe to buy a smaller size if you?re still hoping to lose weight by prom night. You want a fit that skims the body with enough ease to move comfortably and gracefully.

10:15 AM  

Post a Comment

<< Home

Daisypath Wedding tickers

Click Here